Publication
Title
Grothendieck quantaloids for allegories of enriched categories
Author
Abstract
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2012
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
19:5(2012), p. 859-888
ISI
000313931500005
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.09.2013
Last edited 26.07.2018
To cite this reference